Hoc, Nguyen H. and Bisht, Ravindra K. (2024) Fixed point theorems of asymptotically regular maps. Miskolc Mathematical Notes, 25 (2). pp. 737-747. ISSN 1787-2413
|
Text
4012.pdf Available under License Creative Commons Attribution. Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2024.4012
Abstract
We prove some fixed point theorems for asymptotically regular self-mappings, not necessarily orbitally continuous or k-continuous, satisfying weaker Proinov contraction. Our results extend several recent results in the literature and provide more answers to an open question raised by Rhoades. Some nontrivial examples are also given to illustrate our results.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 03 Dec 2024 10:56 |
Last Modified: | 03 Dec 2024 12:18 |
URI: | https://real.mtak.hu/id/eprint/210780 |
Actions (login required)
![]() |
Edit Item |